# SDR DALA2022070604702

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767
- Aircraft serial: 29719
- Aircraft time: 81,729 hours, 13,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 ON SVC CHECK FOUND EEPLS AT SEATS 41B-49B INOP. CORRECTIVE ACTION: R&R M7236 BATTERY PACK PER B767 AMM 33-51. EEPLS CHECKS GOOD. (7455988)
